Riv. Mat. Univ. Parma, Vol. 5, No. 2, 2014

Daria Uccheddu[1]

A note on a conjecture of Zhiqin Lu and Gang Tian

Pages: 363-372
Received: 2 May 2013   
Accepted: 10 December 2013
Mathematics Subject Classification (2010): 53C55, 32Q20, 32A25.

Keywords: Szegö kernel, log term, Tian-Yau-Zeldich expansion.
Author address:
[1] : University of Cagliari, Dipartimento di Matematica e Informatica, via Ospedale 72, Cagliari, 09124, Italy

Abstract: The aim of this paper is to describe a particular family of metrics in \(\mathbb{CP}^2\) that confirms a conjecture of Z. Lu and G. Tian given in [18].


[1] C. Arezzo and A. Loi, Quantization of Kähler manifolds and the asymptotic expansion of Tian-Yau-Zelditch, J. Geom. Phys. 47 (2003), 87-99. [MR1985485]
[2] C. Arezzo and A. Loi, Moment maps, scalar curvature and quantization of Kähler manifolds, Comm. Math. Phys. 246 (2004), 543-559. [MR2053943]
[3] C. Arezzo, A. Loi and F. Zuddas, Szego kernel, regular quantizations and spherical CR-structures, Math. Z. 275 (2013), no. 3-4, 1207-1216. [MR3127055]
[4] M. Beals, C. Fefferman and R. Grossman, Strictly pseudoconvex domains in \(C_n\), Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 125-322. [MR0684898]
[5] L. Boutet de Monvel and J. Sjostrand, Sur la singularité des noyaux de Bergman et de Szego (French), Journées: Équations aux Dérivées Partielles de Rennes (1975), Soc. Math. France, Paris 1976, pp. 123-164. Asterisque, No. 34-35. [MR0590106]
[6] S. K. Donaldson, Scalar curvature and projective embeddings, I, J. Differential Geom. 59 (2001), 479-522. [MR1916953]
[7] M. Englis, Berezin quantization and reproducing kernels on complex domain, Trans. Amer. Math. Soc. 348 (1996), 411-479. [MR1340173]
[8] M. Englis and G. Zhang, Ramadanov conjecture and line bundles over compact Hermitian symmetric spaces, Math. Z. 264 (2010), no. 4, 901-912. [MR2593299]
[9] J. Faraut and A. Korányi, Function spaces and reproducing kernels on bounded symmetric domains, J. Funct. Anal. 88 (1990), 64-89. [MR1033914]
[10] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. [MR0350069]
[11] T. Gramchev and A. Loi, TYZ expansion for the Kepler manifold, Comm. Math. Phys. 289 (2009), no. 3, 825-840. [MR2511652]
[12] S. Ji, Inequality for the distortion function of invertible sheaves on abelian varieties, Duke Math. J. 58 (1989), 657-667. [MR1016440]
[13] G. R. Kempf, Metric on invertible sheaves on abelian varieties, Topics in Algebraic Geometry (Guanajuato, 1989), Aportaciones Mat. Notas Investigación, 5, Soc. Mat. Mexicana, Mexico, 1992, pp. 107-108. [MR1308334]
[14] A. Loi, The Tian-Yau-Zelditch asymptotic expansion for real analytic Kähler metrics, Int. J. Geom. Methods Mod. Phys. 1 (2004), 253-263. [MR2069863]
[15] A. Loi, A Laplace integral, the T-Y-Z expansion, and Berezin's transform on a Kähler manifold, Int. J. Geom. Methods Mod. Phys. 2 (2005), 359-371. [MR2152165]
[16] A. Loi, M. Zedda and F. Zuddas, Some remarks on the Kähler geometry of the Taub-NUT metrics, Ann. Global Anal. Geom. 41 (2012), no. 4, 515-533. [MR2891300]
[17] Z. Lu, On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch, Amer. J. Math. 122 (2000), 235-273. [MR1749048]
[18] Z. Lu and G. Tian, The log term of the Szego kernel, Duke Math. J. 125 (2004), no. 2, 351-387. [MR2096677]
[19] X. Ma and G. Marinescu, Holomorphic Morse inequalities and Bergman kernels, Progress in Mathematics, 254, Birkhauser Verlag, Basel 2007. [MR2339952]
[20] I. P. Ramadanov, A characterization of the balls in \(C^n\) by means of the Bergman kernel, C. R. Acad. Bulgare Sci. 34 (1981), 927-929. [MR0639487]
[21] J. H. Rawnsley, Coherent states and Kähler manifolds, Quart. J. Math. Oxford Ser. (2) 28 (1977), 403-415. [MR0466649]
[22] J. H. Rawnsley, M. Cahen and S. Gutt, Quantization of Kähler manifolds I: geometric interpretation of Berezin's quantization, J. Geom. Phys. 7 (1990), 45-62. [MR1094730]
[23] W.-D. Ruan, Canonical coordinates and Bergmann [Bergman] metrics, Comm. Anal. Geom. 6 (1998), 589-631. [MR1638878]
[24] G. Tian, On a set of polarized Kähler metrics on algebraic manifolds, J. Differential Geom. 32 (1990), 99-130. [MR1064867]
[25] S. Zelditch, Szego Kernels and a theorem of Tian, Internat. Math. Res. Notices 1998, no. 6, 317-331. [MR1616718]
[26] S. Zhang, Heights and reductions of semi-stable varieties, Compositio Math. 104 (1996), 77-105. [MR1420712]

Home Riv.Mat.Univ.Parma